Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

LeiB's Blog

  • entries
    5
  • comments
    5
  • views
    3338

Birth Control Pills Clear Acne?

Hi I was on yasmin contraceptive pill 2 years ago when I was 18 and it cleared my skin up completely (I didn't have a skin problem at the time) I was on it for about 3 months or so. Now 20 I went back on it and I've been on it since the start of November I think and It hasn't cleared the acne that I just got! I went docs n they say I have high levels of androgen but they think it was the stress I had.

Do u think the yasmin did this to my skin even though it cleared it once before? And even when u go on the pill the second time it should work??

Or was it stress? HELPPP !! Pls!! Need some answers!!



1 Comment


The question you are asking is incredibly complex. You are theorizing that the Yasmin caused your androgen

levels to rise to the level that causes acne? I think only a dermatologist or an endocrinologist could answer that. Anyhow, if your androgen levels are up Spironolactone represses androgens. I use it. I have noticed that my oil production has gone down since starting it. It's worth a shot. Peace!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×